# SDR SWAA2022022225981

- Difficulty date: March 29, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFET WING LOWER TE WIGGLE PLATE CRACKED AT FASTENER PANEL 651GB REJECTION: LOWER WING SURFACE DECORATIVE FINISH NOT RESTORED / REJECTED INSP 390 4-12-19 RESTORED LOWER WING SURFACE DECORATIVE FINISH IAW. AMM 51-21-99-300-801; REMOVED AND REPLACED LEFT WING LOWER TE WIGGLE PLATE AT PANEL 651GB P/N 115A2781-3 IAW.SRM 51-40-02 AND AIPC.57-50-00-22A 88920U 12APR19
